# SDR UPS99830483

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO SUB FLOOR, FLOOR SUPPORT ANGLE CRACKED AND GOUGED AT STA 8 RBL 6 DOT G-956.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW REO 06672.  REPAIRED WEB IAW DC8 SRM 53-2-0.
